# SDR IPXA2017042516471

- Difficulty date: April 5, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: ANB7596
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE FRAME LT AFT LOWER WING TO BODY ATTACH FRAME IS CORRODED AT STATION 5-53, LONGERON 46L. REPAIRED THE ATTACH FRAME IAW SRM 53-00-00, FIG 209.
